# SDR USAA050523

- Difficulty date: April 15, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N714US
- Make and model: Airbus A319-112
- Aircraft serial: 1046
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 1161274
- Condition: Corroded
- Location: Fuselage
- Part time: 17,533 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND SEAT TRACK BEAM CORRODED .25 INCH BY 1.5 INCH AREA, FRAME 66-68.  DEFECTIVE PART REPLACED WITH IDENT PART NUMBER.  (M)
